MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-9218-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); No Code Available (3191)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: model number/catalog number:sc-9218-15, serial number: (b)(4), batch/lot number: 7018165, model/catalog description: precision m8 adapter 15cm.Model number/catalog number: sc-1160, serial number: (b)(4), batch/lot number: 334550, model/catalog description: spectra wavewriter ipg kit.It is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there are any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that the patients m8 adapter was sticking out through the skin.The patient was placed on antibiotics and underwent a revision procedure wherein the incision was opened and tucked the m8 adapter behind the ipg.The patient was doing well postoperatively.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8826770
Report Number3006630150-2019-03820
Device Sequence Number2575952
Product Code LGW
UDI-Device Identifier08714729888734
UDI-Public08714729888734
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/24/2020
Device Model NumberSC-9218-15
Device Catalogue NumberSC-9218-15
Device Lot Number7017864
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR